# SDR MALA020349

- Difficulty date: June 13, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N368XJ
- Make and model: Saab 340B
- System (JASC): 2460 · DC Power Distribution System
- Part: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LC1 FOUND MANY CABIN EMERGENCY LIGHTS INOP.  MAINTENANCE REPLACED POWER SUPPLY AND BATTER SUPPLY (22LN) OPS CHECK GOOD.
